Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry

, Volume 53, Issue 1, pp 261–272

Some properties of secantoptics of ovals

Open AccessOriginal Paper

DOI: 10.1007/s13366-011-0059-1

Cite this article as:
Mozgawa, W. & Skrzypiec, M. Beitr Algebra Geom (2012) 53: 261. doi:10.1007/s13366-011-0059-1


In this paper we continue the investigation of further properties of secantoptics introduced and considered by Skrzypiec (Beiträge Algebra Geom. 49(1):205–215, 2008) and by Mozgawa and Skrzypiec (Bull. Belg. Math. Soc. Simon Stevin 16(3):435–445, 2009). We describe properties of secantoptics of ovals of constant width, prove a theorem on tangents to secantoptic and give the converse of the sine theorem for secantoptics.


SecantopticIsopticSecantSupport function

Mathematics Subject Classification (2000)

Download to read the full article text

Copyright information

© The Author(s) 2011

Authors and Affiliations

  1. 1.Institute of Mathematics, UMCSLublinPoland